# SDR UPS96220759

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Body Joint
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, BOLTS IN PRODUCTION JOINT AT BS 360 FOUND CORRODED DURING STRUCTURAL SAMPLE BELOW STR 21L AND 21R.  BOLTS REPLACED AS REQUIRED BETWEEN STR 21L AND 21R AT BS 360 AND TORQUED IAW MM 553-11-00 PG 601, CRACK IN HOLE AT BS 360 O/B OF STR 28R REPAIRED IAW SRS EO 96-30-005.
